American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46B07) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 33 found      Go to page: 1 2

[1] Assaf Naor and Oded Regev. Krivine schemes are optimal. Proc. Amer. Math. Soc. 142 (2014) 4315-4320.
Abstract, references, and article information   
View Article: PDF

[2] Jesús Suárez de la Fuente. The Kalton centralizer on $L_p[0,1]$ is not strictly singular. Proc. Amer. Math. Soc. 141 (2013) 3447-3451.
Abstract, references, and article information   
View Article: PDF

[3] Maite Fernández-Unzueta. Existence of polynomials on subspaces without extension. Proc. Amer. Math. Soc. 141 (2013) 2389-2399.
Abstract, references, and article information   
View Article: PDF

[4] A. Giannopoulos, G. Paouris and P. Valettas. $\psi_\alpha$-estimates for marginals of log-concave probability measures. Proc. Amer. Math. Soc. 140 (2012) 1297-1308. MR 2869113.
Abstract, references, and article information   
View Article: PDF

[5] Grigoris Paouris. Small ball probability estimates for log-concave measures. Trans. Amer. Math. Soc. 364 (2012) 287-308. MR 2833584.
Abstract, references, and article information   
View Article: PDF

[6] Marius Junge and Hun Hee Lee. $q$-Chaos. Trans. Amer. Math. Soc. 363 (2011) 5223-5249. MR 2813414.
Abstract, references, and article information   
View Article: PDF

[7] Gideon Schechtman. Tight embedding of subspaces of $L_{p}$ in $\ell_{p}^{n}$ for even $p$. Proc. Amer. Math. Soc. 139 (2011) 4419-4421. MR 2823087.
Abstract, references, and article information   
View Article: PDF

[8] Y. Gordon, M. Junge, M. Meyer and S. Reisner. The GL-l.u.st. constant and asymmetry of the Kalton-Peck twisted sum in finite dimensions. Proc. Amer. Math. Soc. 139 (2011) 2793-2805. MR 2801620.
Abstract, references, and article information   
View Article: PDF

[9] Su Gao, Steve Jackson and Bünyamin Sarı. On the complexity of the uniform homeomorphism relation between separable Banach spaces. Trans. Amer. Math. Soc. 363 (2011) 3071-3099. MR 2775799.
Abstract, references, and article information   
View Article: PDF

[10] Andreas Defant and Pablo Sevilla-Peris. Convergence of Dirichlet polynomials in Banach spaces. Trans. Amer. Math. Soc. 363 (2011) 681-697. MR 2728583.
Abstract, references, and article information   
View Article: PDF

[11] Volker Runde. $\mathcal {B}(\ell ^p)$ is never amenable. J. Amer. Math. Soc. 23 (2010) 1175-1185. MR 2669711.
Abstract, references, and article information   
View Article: PDF

[12] Pandelis Dodos. On classes of Banach spaces admitting ``small'' universal spaces. Trans. Amer. Math. Soc. 361 (2009) 6407-6428. MR 2538598.
Abstract, references, and article information   
View Article: PDF

[13] Sanjeev Arora, James R. Lee and Assaf Naor. Euclidean distortion and the sparsest cut. J. Amer. Math. Soc. 21 (2008) 1-21. MR 2350049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] A. Giannopoulos, A. Pajor and G. Paouris. A note on subgaussian estimates for linear functionals on convex bodies. Proc. Amer. Math. Soc. 135 (2007) 2599-2606. MR 2302581.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Shahar Mendelson. Lipschitz representations of subsets of the cube. Proc. Amer. Math. Soc. 135 (2007) 1455-1463. MR 2276655.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Eve Oja and Märt Põldvere. Principle of local reflexivity revisited. Proc. Amer. Math. Soc. 135 (2007) 1081-1088. MR 2262909.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] S. Artstein-Avidan, O. Friedland and V. Milman. Geometric applications of Chernoff-type estimates and a ZigZag approximation for balls. Proc. Amer. Math. Soc. 134 (2006) 1735-1742. MR 2204286.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Nathanial Brown and Erik Guentner. Uniform embeddings of bounded geometry spaces into reflexive Banach space. Proc. Amer. Math. Soc. 133 (2005) 2045-2050. MR 2137870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] S. J. Dilworth and Joseph P. Patterson. An extension of Elton's $\ell_1^n$ theorem to complex Banach spaces. Proc. Amer. Math. Soc. 131 (2003) 1489-1500. MR 1949879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Jakob Creutzig and Ingo Steinwart. Metric entropy of convex hulls in type $p$ spaces---The critical case. Proc. Amer. Math. Soc. 130 (2002) 733-743. MR 1866028.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] P. G. Casazza, C. L. García and W. B. Johnson. An example of an asymptotically Hilbertian space which fails the approximation property. Proc. Amer. Math. Soc. 129 (2001) 3017-3023. MR 1840107.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Manuela Basallote and Santiago Díaz-Madrigal. Finite representability of operators in the sense of Bellenot. Proc. Amer. Math. Soc. 128 (2000) 3259-3268. MR 1707504.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Ioanna Kyrezi. On the entropy of the convex hull of finite sets. Proc. Amer. Math. Soc. 128 (2000) 2393-2403. MR 1662261.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Aicke Hinrichs. Rademacher and Gaussian averages and Rademacher cotype of operators between Banach spaces. Proc. Amer. Math. Soc. 128 (2000) 203-213. MR 1621932.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] R. Aron, M. Lindström, W. M. Ruess and R. Ryan. Uniform factorization for compact sets of operators. Proc. Amer. Math. Soc. 127 (1999) 1119-1125. MR 1473654.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Stefan Geiss. A counterexample concerning the relation between decoupling constants and UMD-constants. Trans. Amer. Math. Soc. 351 (1999) 1355-1375. MR 1458301.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] A. E. Litvak, V. D. Milman and A. Pajor. The covering numbers and ``low $M^*$-estimate" for quasi-convex bodies. Proc. Amer. Math. Soc. 127 (1999) 1499-1507. MR 1469422.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Paul F. X. Müller and Gideon Schechtman. A remarkable rearrangement of the Haar system in $L_p$. Proc. Amer. Math. Soc. 125 (1997) 2363-2371. MR 1389531.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] A. A. Giannopoulos. A proportional Dvoretzky-Rogers factorization result. Proc. Amer. Math. Soc. 124 (1996) 233-241. MR 1301496.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] N. T. Peck. A factorization constant for $l\sp n\sb p$, $0. Proc. Amer. Math. Soc. 121 (1994) 423-427. MR 1233980.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 33 found      Go to page: 1 2